# SDR AUS20020349

- Difficulty date: April 15, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2740 · Stabilizer Control System
- Part: Bolt
- Part number: AN2418A
- Condition: Misinstalled
- Location: Stab Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR FORWARD CONTROL ROD BOLT INSTALLED IN INCORRECT DIRECTION.
